MAUDE Adverse Event Report: CLEARSTREAM TECHNOLOGIES LTD. LIFESTREAM; BALLOON EPANDABLE VASCULAR COVERED STENT

CLEARSTREAM TECHNOLOGIES LTD. LIFESTREAM; BALLOON EPANDABLE VASCULAR COVERED STENT
Model Number LSMU1350616
Health Effect - Clinical Code Ischemia (1942)
Date of Event 07/24/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device is expected to be returned.The investigation is on-going.
 
Event or Problem Description
It was reported that the device became stuck in a 6fr cook ansel sheath during advancement into the lesion.The doctor prepped the device.There were no anomalies noted during the prep of the device.There was no damage noted to the box, tray or stent cover and no difficulty removing the stent cover.The patient was being treated for sma stenosis mesenteric ischemia.A 6f, 45 cm ansel 2 introducer sheath and a 0.035, 260 cm rosen guidewire were used.The device was attempted to be inserted through the 6f sheath however resistance was felt just past the valve of the sheath.An attempt was made to retract the device from the sheath however this was unsuccessful as the stent was stuck.The stent remained stuck in the introducer sheath.Air evacuation was not performed prior to inserting the device.Multiple attempts to insert the device were not made.There was no reported patient injury.However, the access site was lost.

Brand Name
LIFESTREAM
Common Device Name
BALLOON EPANDABLE VASCULAR COVERED STENT
Manufacturer (Section D)
CLEARSTREAM TECHNOLOGIES LTD.
moyne upper
enniscorthy, co. wexford
EI 
MDR Report Key6797689
Report Number9616666-2017-00062
Device Sequence Number132023
Product Code PRL
UDI-Device Identifier05391522081468
UDI-Public(01)05391522081468
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P160024
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 08/16/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2020
Device Model NumberLSMU1350616
Device Catalogue NumberLSMU1350616
Device Lot NumberCMBP0065
Was Device Available for Evaluation? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/24/2017
Initial Report FDA Received Date08/16/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age66 YR